Access count of this item: 92

Files in This Item:
File Description SizeFormat 
1494-7.pdf902.28 kBAdobe PDFView/Open
Title: Julia sets of quartic polynomials and polynomial semigroups(Complex Dynamics and its Related Fields)
Authors: Katagata, Koh
Issue Date: May-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1494
Start page: 49
End page: 61
URI: http://hdl.handle.net/2433/58298
Appears in Collections:Complex Dynamics and its Related Fields

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.